MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 07453710001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 168 mg/dl (lot 1) and lo (result less than the measuring range of the system, which is 20 mg/dl (lot 2) on the same meter.
 
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (lot 2), is related to case with patient identifier (b)(6) (lot 1).
 
Additional Manufacturer Narrative
Device received in a condition which made analysis impossible.Unable to test because an empty test strip vial was returned.

Brand Name
ACCU-CHEK ® GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key16675929
Report Number3011393376-2023-00826
Device Sequence Number5434875
Product Code NBW
UDI-Device Identifier00365702710108
UDI-Public00365702710108
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number07453710001
Device Catalogue Number07453710001
Device Lot Number103870
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight77 KG